# SDR AALA201602289008

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 41,506 hours, 26,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Ruptured
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DOOR ASSIST BOTTLE DIAPHRAGM RUPTURED DURING DISARMING PROCESS.  R & R L2 DOOR ASSIST BOTTLE DIAPHRAGM IAW AMM 52-10-00.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
